MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; SEAL

INTUITIVE SURGICAL, INC NONE; SEAL
Model Number 470500-13
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the universal seal port had a malfunction and had a damaged part.The procedure was completing as planned with no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The seal was analyzed and found to have separated from the lower housing at the weld.The entire luer was missing.There were no pieces left behind.The luer fitting was not returned with the seal.The root cause of this failure is attributed to manufacturing.The complaint was confirmed by failure analysis.The probable root cause is attributed to damage during various handling points, including installation or use.

Brand Name
NONE
Common Device Name
SEAL
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24780209
Report Number2955842-2026-20341
Device Sequence Number9925768
Product Code GCJ
UDI-Device Identifier10886874116408
UDI-Public(01)10886874116408(10)U10250529
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470500-13
Device Catalogue Number470500
Device Lot NumberU10250529
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown